Curl-Conforming Hierarchical Vector Bases for Triangles and Tetrahedra

TitoloCurl-Conforming Hierarchical Vector Bases for Triangles and Tetrahedra
Publication TypeJournal Article
Year of Publication2011
AuthorsGraglia, R. D., A. F. Peterson, and F. P. Andriulli
JournalIEEE Transactions on Antennas and Propagation
Volume59
Pagination950 -959
Date Published03/2011
ISSN0018-926X
Keywordscurl-conforming, function approximation, Helmholtz equations, hierarchical vector bases, linear independence, orthogonal scalar polynomials, polynomials, triangles and tetrahedra, vectors
DOI10.1109/TAP.2010.2103012